“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16534
School of Mathematics
  Title:   A proof for a conjecture on the regularity of binomial edge ideals
  Author(s): 
1.  Sara Saeedi Madani
2.  Dariush Kiani (Joint with M. Rouzbahani Malayeri)
  Status:   Published
  Journal: J. Combin. Theory Ser. A
  Vol.:  180
  Year:  2021
  Pages:   105432
  Supported by:  IPM
  Abstract:
In this paper we introduce the concept of clique disjoint edge sets in graphs. Then, for a graph G, we define the invariant η(G) as the maximum size of a clique disjoint edge set in G. We show that the regularity of the binomial edge ideal of G is bounded above by η(G). This, in particular, settles a conjecture on the regularity of binomial edge ideals in full generality.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right